# SDR 98ZZZM936

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Warning
- Condition: Activated
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LEFT MAIN GEAR INTRANSIT LIGHT 'RED' REMAINED ON AND RED LT IN GR HANDLE.  COULD NOT DUPLICATE MEGGED AND UPLOCK HARNESSES.  GEAR UPLOCK, 50M OHM EACH DOOR UPLOCK .5M OHM.  REMOVED AND REPLACED HARNESS, FROZE SENSORS, CLEANED SENSORS, ONE DOZEN GEAR SWINGS ALL GOOD.  (M)
